# SDR 2002F00988

- Difficulty date: July 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Condition: Failed
- Location: Rt Engine
- Part time: 2,302 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YNG - AMBER RIGHT HYDRAULIC PUMP FAIL MESSAGE ILLUMINATED WHEN THRUST REVERSERS WERE DEPLOYED WHILE LANDING AT YNG.  RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECK OF THE NEW PUMP WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
